Please use this identifier to cite or link to this item: http://hdl.handle.net/2445/95819
Title: $2S_4 * Q_8$-extensions in characteristic 3
Author: Crespo Vicente, Teresa
Keywords: Teoria de Galois
Polinomis
Galois theory
Polynomials
Issue Date: 2003
Publisher: American Mathematical Society (AMS)
Abstract: We present an explicit construction of the complete family of Galois extensions of a field $K$ of characteristic 3 with Galois group the central product $2S_4 * Q_8$ of a double cover $2S_4$ of the symmetric group $S_4$ and the quaternion group $Q_8$, containing a given $S_4$-extension of the field $K$.
Note: Reproducció del document publicat a: http://dx.doi.org/10.1090/S0002-9939-03-07104-1
It is part of: Proceedings of the American Mathematical Society, 2003, vol. 132, num. 3, p. 691-695
Related resource: http://dx.doi.org/10.1090/S0002-9939-03-07104-1
URI: http://hdl.handle.net/2445/95819
ISSN: 0002-9939
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
513794.pdf135.54 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.